# SDR USAA920070917

- Difficulty date: October 1, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 60,019 hours, 41,263 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6554862505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-18 CHECK - NR 5976405, CRACKED AFT PRESSURE BULKHEAD INTERCOSTAL WEB, BS 1016, LBL 26.38 - LBL 45, WL 208.1.  REPLACED AFT PRESSURE BULKHEAD INTERCOSTAL WEB, BS 1016, LBL 26.38 - LBL 45, WL 208.1 IAW B737-300 SRM 51-40-02.
